A formula for the generalized resolvent of an isometric operator for the exterior of the unit disk
Matematičeskie zametki, Tome 13 (1973) no. 6, pp. 849-856
Cet article a éte moissonné depuis la source Math-Net.Ru
In this note we establish the relationship between characteristic functions and generalized resolvents of isometric operators for the exterior of the unit disk. A certain sufficient condition is given in terms of characteristic functions that the form of the formula for the generalized resolvent be preserved across the unit circle.
@article{MZM_1973_13_6_a6,
author = {Yu. S. Markelov},
title = {A~formula for the generalized resolvent of an isometric operator for the exterior of the unit disk},
journal = {Matemati\v{c}eskie zametki},
pages = {849--856},
year = {1973},
volume = {13},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_6_a6/}
}
Yu. S. Markelov. A formula for the generalized resolvent of an isometric operator for the exterior of the unit disk. Matematičeskie zametki, Tome 13 (1973) no. 6, pp. 849-856. http://geodesic.mathdoc.fr/item/MZM_1973_13_6_a6/